# SDR SWAA2024090521596

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS387 RBL9 WL208.<[01] REMOVED AND REPLACED ANGLE P/N 143A5410-170 LOT: 1572563-1. LOCATED BETWEEN BS.380 - BS 400 RBL.9 WL. 208 IAW B-737-700 SRM 51-10-02; SRM 51-40-02 DWG# 143A5400 REV: A.;[02] VERIFIED ACTION 1. JOB COMPLETE.
